# SDR 96ZZZX5576

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, FOUND BS 520.0, STR 26L, STRINGER CORRODED.  REMOVED THE TRANSITION PANEL.  STR 26L OUT OF LIMITS IAW SRM 51-10-6.  CUT OUT A 12 INCH SECTION AT STA 520.  FABRICATED REPAIR PARTS IAW SRM 53-10-3.  INSTALLED PARTS IAW SRM 51-40-3.  REF:  NON-ROUTINE 060N1-0432/50774.
